BibTeX record journals/automatica/HakvoortH95

download as .bib file

@article{DBLP:journals/automatica/HakvoortH95,
  author    = {Richard G. Hakvoort and
               Paul M. J. Van den Hof},
  title     = {Consistent parameter bounding identification for linearly parametrized
               model sets},
  journal   = {Automatica},
  volume    = {31},
  number    = {7},
  pages     = {957--969},
  year      = {1995},
  url       = {https://doi.org/10.1016/0005-1098(95)00173-T},
  doi       = {10.1016/0005-1098(95)00173-T},
  timestamp = {Thu, 15 Jun 2017 21:31:55 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/automatica/HakvoortH95},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier